# SDR UPS01837003

- Difficulty date: October 10, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:NA DEPLOYED REVERSERS IN FLIGHT (280 KIAS) TO MEET CROSSING RESTRICTION, NR 2 WOULD NOT STOW.  RAN CHECKLISTS THROUGH INFLIGHT SHUTDOWN.  SLOWING THROUGH 200 KIAS, REVERSER STOWED.  THREE ENGINE LANDING.  INFLIGHT WINDMILLING. REMOVED NR 2 ENGINE THRUST REVERSER HYDRAULIC CONTROL UNIT PER MM 78- 31-01.  INSTALLED NR 2 T/R HCE IAW MM 78-31-01.  OPS AND LEAK CHECKS GOOD.
